# SDR UIEA2018112972725

- Difficulty date: November 27, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,346 hours, 16,807 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 2297ANBSP
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE TAI VALVE STATUS MSG AFTER LANDING( REMOVED AND REPLACED TAI IAW AMM 30-21-03 ALSO R&R #2 ENGINE PRESSURE SWITCH IAW 30-21-01 OPS CHECK GOOD  )
